This topic contains 0 replies, has 1 voice, and was last updated by  Anonymous 3 years, 10 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38185

    Anonymous

    Hi all! i’m very new to this forum so if I’m messing things up please be patient with me! I have a ?. You see, my Dr has had me @ 85mg daily and I’ve been having MAJORsubjective withdrawl symptoms so badly that it has forced me to use on a daily basis for the past two weeks{if I didnt I would have not slept this whole time}. My other withdrawl symptoms{and they are all to the max} include craving drugs{using them and still getting high as well, which ‘done is supposed to block}, anxiety, depression{and overall bad moods}, EXTREME irritability, EXTREME joint pain{especially in my legs and it aches VERY badly}, restlessness, fatigue, insomnia, tummy aches and hot/cold flashes. The problem is that my DR will not even see me for another two weeks{he says I need time[one month] to “adjust” to this dose}. I’ve told them about all my symptoms and they seem not to care{i pay $60 no matter what so maybe they dnt want to spend more $$ to give me more ‘done bcuz i pay no more no matter my dose?}. So I guess they just think I should suffer to make sure I adjust well? IDK Anyway, my question is this: What would you do? I really don’t have tha $$$ to transfer to another clinic{i barely have tha $60/weekly i need for this one during these holiDAZE. hehe} and I’m @ a total loss. If anyone has been through anything similar{which I have found no1} please tell me what you did. I’m in DESPERATE need of help and guidance of any kind. Thanks in advance for any replies, Christina

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.